# SDR REXA2020020500163

- Difficulty date: January 25, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 28,067 hours, 20,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"UPON REMOVAL OF R/H CAP ANGLE AT FS280 FOUND SEVERAL AREAS OF CORROSION ON FS280 R/H BEAM. "PAINTED AND APPLIED CIC TO REPAIR AREA IAW CRJ 900 SRM 51-25-16-001-00
1-A01 TR 51-0065 AND 51-21-11-001-001-A01.
